Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 27, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    October 11, 2017
    Page range: i-iv
  • Requires Authentication Unlicensed
    Licensed
    Functional limit theorem for a stopped random walk attaining a high level
    October 11, 2017
    Valeriy I. Afanasyev
    Page range: 269-276
  • October 11, 2017
    Aleksandra I. Afonina, Il’giz R. Kayumov, Aleksey N. Chuprunov
    Page range: 277-286
  • Requires Authentication Unlicensed
    Licensed
    Lower bound for the complexity of five-valued polarized polynomials
    October 11, 2017
    Aleksandr S. Baliuk, Anna S. Zinchenko
    Page range: 287-293
  • October 11, 2017
    Vadim V. Kochergin, Anna V. Mikhailovich
    Page range: 295-302
  • October 11, 2017
    Sergey S. Marchenkov
    Page range: 303-309
  • Requires Authentication Unlicensed
    Licensed
    On the number of maximal independent sets in complete q-ary trees
    October 11, 2017
    Dmitriy S. Taletskiy, Dmitriy S. Malyshev
    Page range: 311-318
  • October 11, 2017
    Andrei A. Voronenko, Mikhail N. Vyalyi
    Page range: 319-324
  • Requires Authentication Unlicensed
    Licensed
    Limit theorems for the logarithm of the order of a random A-mapping
    October 11, 2017
    Arsen L. Yakymiv
    Page range: 325-338

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/27/5/html
Scroll to top button